Periodic solutions of a logistic difference equation
Doklady Akademii Nauk, Tome 313 (1990) no. 5, pp. 1033-1036
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_5_a0,
author = {P. N. Antonyuk and K. P. Stanyukovich},
title = {Periodic solutions of a logistic difference equation},
journal = {Doklady Akademii Nauk},
pages = {1033--1036},
year = {1990},
volume = {313},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_5_a0/}
}
P. N. Antonyuk; K. P. Stanyukovich. Periodic solutions of a logistic difference equation. Doklady Akademii Nauk, Tome 313 (1990) no. 5, pp. 1033-1036. http://geodesic.mathdoc.fr/item/DAN_1990_313_5_a0/